# SDR CA120813011

- Difficulty date: August 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Distressed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ACFT DELIVERY, THE LT ENGINE SUFFERED POWER TURBINE DISTRESS.   THE ENGINE WAS 28 HRS TSO.  VERY FEW DETAILS KNOWN AT THIS TIME.  FSR WILL GET MORE INFORMATION.
